Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 59, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 3, 2013, 1:44 AM EDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2013, 1:44 AM EDT (05:44 UTC)
- Expired
- Jun 4, 2013, 4:51 PM EDT
- In force
- 39 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
692 WHUS71 KBUF 030544 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 144 AM EDT MON JUN 3 2013 LOZ042>045-031200- /O.NEW.KBUF.SC.Y.0059.130603T0544Z-130603T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 144 AM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
917 WHUS71 KBUF 030830 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 430 AM EDT MON JUN 3 2013 LOZ043>045-031630- /O.EXT.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 430 AM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-031200- /O.CON.KBUF.SC.Y.0059.000000T0000Z-130603T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 430 AM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...WEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK/TJP
512 WHUS71 KBUF 031122 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 722 AM EDT MON JUN 3 2013 LOZ042-031230- /O.CAN.KBUF.SC.Y.0059.000000T0000Z-130603T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 722 AM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ043>045-031930- /O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 722 AM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS71 KBUF 031506 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1106 AM EDT MON JUN 3 2013 LOZ043>045-032315- /O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1106 AM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
750 WHUS71 KBUF 032051 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 451 PM EDT MON JUN 3 2013 LOZ043>045-040500- /O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 451 PM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
413 WHUS71 KBUF 040232 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1032 PM EDT MON JUN 3 2013 LOZ043-040345- /O.CAN.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1032 PM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ044-045-041045- /O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1032 PM EDT MON JUN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
253 WHUS71 KBUF 040830 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 430 AM EDT TUE JUN 4 2013 LOZ044-045-041630- /O.EXT.KBUF.SC.Y.0059.000000T0000Z-130604T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 430 AM EDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK/TJP
300 WHUS71 KBUF 041609 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1209 PM EDT TUE JUN 4 2013 LOZ044-045-042100- /O.CON.KBUF.SC.Y.0059.000000T0000Z-130604T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1209 PM EDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
632 WHUS71 KBUF 042051 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 451 PM EDT TUE JUN 4 2013 LOZ044-045-042200- /O.CAN.KBUF.SC.Y.0059.000000T0000Z-130604T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 451 PM EDT TUE JUN 4 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 1:06 AM EDT, 38 minutes earlier.
Area forecast discussion, Jun 3, 1:06 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 106 AM EDT MON JUN 3 2013 .SYNOPSIS... A COLD FRONT WILL DROP ACROSS THE REGION...USHERING IN COOLER AIR TONIGHT. THEN CANADIAN HIGH PRESSURE WILL BUILD TOWARD THE REGION WITH COOL AND DRY WEATHER THROUGH MID-WEEK. && .NEAR TERM /THROUGH TODAY/... MOISTURE LINGERING BEHIND THE DEPARTED COLD FRONT IS GENERATING WIDESPREAD CLOUDS ACROSS THE AREA EARLY THIS MORNING. THE IR IMAGE AND SURFACE OBSERVATIONS SHOW THESE CLOUDS EXTENDING ACROSS SOUTHERN ONTARIO INTO MICHIGAN. THEREFORE...DO NOT EXPECT ANY REAL CLEARING FOR THE REST OF THE EARLY MORNING HOURS. THE LATEST MOISTURE PROFILES SUGGEST THAT CLOUDS COULD LINGER THROUGH MID MONDAY MORNING BEFORE DRIER AIR...ASSOCIATED WITH THE GREAT LAKES RIDGE...BUILDS EAST ACROSS THE STATE AND ALLOW THE CLOUDS TO THIN OUT...LEADING TO A FAIR AMOUNT OF AFTERNOON SUNSHINE. DESPITE THE ANTICIPATED INCREASE IN SUNSHINE...THE AIR MASS WILL BE A BIT COOL...WITH HIGHS EXPECTED TO WARM ONLY INTO THE 60S. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... DRY AND COOLER WEATHER WILL START THIS PERIOD AS HIGH PRESSURE CENTERED OVER WESTERN HUDSON BAY RIDGES SOUTH ACROSS THE GREAT LAKES AND INTO NEW YORK STATE. CLEAR SKIES AND MUCH LOWER DEWPOINTS WILL ALLOW OVERNIGHT TEMPERATURES TO FALL TO THE LOWER TO MIDDLE 40S... EVEN SOME UPPER 30S POSSIBLE IN THE SOUTHERN TIER VALLEYS AND BLACK RIVER VALLEY. THE AIRMASS WILL MODIFY A BIT ON TUESDAY WITH A LITTLE MORE MOISTURE AND SLIGHTLY WARMER TEMPS. FORECAST SOUNDINGS FOR TUESDAY SHOW A STRONG SUBSIDENCE INVERSION WHICH SHOULD SUPPRESS MOST IF NOT ALL CLOUDINESS...ALTHOUGH MID AND HIGH CLOUDS STREAMING IN FROM THE WEST MAY CLUTTER THE SKY LATE IN THE DAY. HIGH TEMPS ON TUESDAY WILL BE IN THE LOWER TO MID 60S ACROSS HIGHER ELEVATIONS AND MID 60S TO AROUND 70 FOR THE LAKE PLAINS. WEDNESDAY WILL BE SIMILAR TO TUESDAY...A BIT MORE MID CLOUD COVER AND WARMER TEMPS IN THE MID TO UPPER 60S ACROSS THE EASTERN LAKE ONTARIO REGION AND THE LOWER TO MID 70S ELSEWHERE. AN INVERTED SURFACE TROUGH SETS UP ACROSS THE REGION LATE WEDNESDAY NIGHT THROUGH...ESSENTIALLY A SLOW MOVING WARM FRONT...AND BRINGS AN INFLUX OF WARM AND MOIST AIR WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS. THE ROUGH TRANSLATES SLOWLY TO EAST THROUGH THIS PERIOD AND SHOWS SIGNS OF STRENGTHENING AS A LOW LEVEL 40KT JETS SETS UP LATE THURSDAY NIGHT...INDICATING THE RISK OF STRONGER THUNDERSTORMS AND HEAVIER RAINS ACROSS CENTRAL AND NORTHERN NY. TEMPS ON THURSDAY WILL BE IN THE MIDDLE 60S TO THE LOWER 70S... LIMITED BY THE CLOUD COVER AND PRECIP. LOWS THURSDAY NIGHT WILL BE MILDER WITH THE WARM ADVECTION ON MORE SOUTHERLY WINDS...READINGS IN THE LOWER TO MID 50S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... AN UPPER TROUGH WILL CROSS THE REGION DURING THIS PERIOD WITH A BROAD REGION OF LOWER SURFACE PRESSURE AND WARMER/HUMID AIR IN PLACE. WILL KEEP CHANCE POPS ACROSS THE AREA FOR FRIDAY AND FRIDAY NIGHT...THEN TRENDING TO LOWER CHANCE OR SLIGHT CHANCE POPS AS A DRIER NORTHEASTERLY FLOW DEVELOPS FOR SATURDAY AND SUNDAY. TEMPERATURES DURING THIS PERIOD WILL CLOSE TO...OR JUST A BIT ABOVE NORMAL WITH HIGHS GENERALLY IN THE MID 70S AND LOWS IN THE MID TO UPPER 50S. && .AVIATION /05Z MONDAY THROUGH FRIDAY/... COLDER AIR AND MOISTURE LINGERING BEHIND THE DEPARTED COLD FRONT IS GENERATING WIDESPREAD MVFR CIGS ACROSS THE AREA EARLY THIS MORNING. THE LATEST IR SATELLITE IMAGE AND SURFACE OBSERVATIONS SHOW THESE CLOUDS EXTENDING ACROSS SOUTHERN ONTARIO INTO EASTERN MICHIGAN. BASED ON THIS TREND...EXPECT THE MVFR CIGS TO REMAIN IN PLACE THROUGH THE NIGHT UNTIL ABOUT 15Z MONDAY. AFTER THAT...THE CLOUDS WILL SCATTER OUT AS HIGH PRESSURE AND DRIER AIR BUILD EAST ACROSS THE STATE. VFR CONDITIONS WILL PREVAIL MONDAY NIGHT...BUT A FEW MID AND HIGH LEVEL CLOUDS MAY SKIRT THE AREA AS A SHORT WAVE ROTATES THROUGH THE UPPER DEEP TROUGH THAT WILL BE MOVING EAST ACROSS SOUTHERN QUEBEC. OUTLOOK... MONDAY NIGHT THROUGH WEDNESDAY...VFR. THURSDAY AND FRIDAY...MVFR/VFR. A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT AS HIGH PRESSURE BUILDS IN. THE HIGH WILL THEN REMAIN IN CONTROL THROUGH MID WEEK WITH GENERALLY FAIR WEATHER WITH WINDS AND WAVES BELOW SMALL CRAFT ADVISORY LEVELS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...APFFEL/TJP/TMA SHORT TERM...WCH LONG TERM...WCH AVIATION...TJP MARINE...APFFEL/TMA/WCH
Hazardous weather outlook, Jun 2, 11:40 AM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1140 AM EDT SUN JUN 2 2013 NYZ001>008-010>014-019>021-085-031545- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1140 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-031545- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1140 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.